# SDR AALA2009020300447

- Difficulty date: February 3, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N279AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49295
- Aircraft time: 68,439 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS WILL NOT COME ON ONLY ROW LIGHTS COME ON.  REPAIRED WIRE HARNESS AT SEAT ASSEMBLY 7DEF.
